MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE-W WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE-W WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381333
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte-w winged pnk 20ga x 1.0in had foreign matter.It was reported by customer that they called into the queue and stated there was a clear jelly-like substance coming from the tip of the catheter (very small amount and sticky).Happened two times.Did not use on pt.Verbatim: customer called into the queue and stated there was a clear jelly-like substance coming from the tip of the catheter (very small amount and sticky).Happened two times.Did not use on pt.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.No photo/sample was received for further investigation.Root cause could not be determined.As current control, there is an outgoing visual inspection in place to check for excessive silicone on catheter tubing.
 
Event or Problem Description
Material #:381333, batch#:3311962.It was reported by customer that they called into the queue and stated there was a clear jelly like substance coming from the tip of the catheter (very small amount and sticky).Happened two times.Did not use on pt.Verbatim: customer called into the queue and stated there was a clear jelly like substance coming from the tip of the catheter (very small amount and sticky).Happened two times.Did not use on pt.

Brand Name
BD INSYTE-W WINGED PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19951024
Report Number2243072-2024-00877
Device Sequence Number8898162
Product Code FOZ
UDI-Device Identifier00382903813339
UDI-Public(01)00382903813339
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381333
Device Lot Number3311962
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown